Mathematics Faculty Articles

Title

On Zero-One Symmetric and Normal Matrices

Document Type

Article

Publication Date

5-1998

Publication Title

Journal of Mathematical Research and Exposition

Keywords

Incidence matrix, Majorization, Normal Matrix, Row Sum Vector

ISSN

1000-341X

Volume

18

Issue/No.

2

First Page

159

Last Page

164

Abstract

We present additional equivalent conditions on the existence of a 0 1 symmetric matrix with given row sum vector. The case of a 0 1 normal matrix is also considered.

DOI

10.3770/j.issn:1000-341X.1998.02.001

Peer Reviewed

Share

COinS